| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was not returned.The carton and the disassembled replacement lens case were returned.The associated cartridge was also returned.Product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.The root cause for the reported "scratch on lens" could not be determined.The lens was not returned in the carton for evaluation.No problem was fond with the returned cartridge.It was noted that the handpiece insertion marks were uneven.This may indicate the cartridge was not evenly seated in the handpiece.The ifu instructs: follow the section regarding directions for use for information on the maximum allowed time for the iol to stay in the folded condition.Failure to adhere to manufacturer¿s recommendations may result in iol damage.Ifu note: during lens loading and insertion, do not allow the company iol to remain in a folded condition within the selected iol delivery system for more than 3 minutes prior to completing insertion into the capsular bag.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant noticed scratch on the lens after implant.The lens was therefore explanted from the eye during the initial procedure.The incision was not enlarged and no suture was necessary.